# SDR FDKA200708372

- Difficulty date: August 4, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- Aircraft time: 15,754 hours, 14,826 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 9700 BNC (1226 PHX LCL)  - AFT CARGO DOOR WARNING DURING T/O ROLL.  MX ADJUSTED AFT CARGO DOOR WARNING SWITCH.  OPS GOOD.
